Pacific Journal of Mathematics

Schur indices over the $2$-adic field.

Toshihiko Yamada

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 273-275.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810458

Mathematical Reviews number (MathSciNet)
MR0470056

Zentralblatt MATH identifier
0376.20005

Subjects
Primary: 20C15: Ordinary representations and characters
Secondary: 12B15

Citation

Yamada, Toshihiko. Schur indices over the $2$-adic field. Pacific J. Math. 74 (1978), no. 1, 273--275. https://projecteuclid.org/euclid.pjm/1102810458


Export citation

References

  • [1] E. Witt, Die algebraischeStruktur des Gruppenringes einer endlichen Gruppe uber einem Zahlk'rper, J. Reine Angew. Math., 19O (1952), 231-245.
  • [2] T. Yamada, On the group algebras of metacyclic groups over algebraic number fields, J. Fac. Sci. Univ. Tokyo, 15 (1968), 179-199.
  • [3] T. Yamada,The Schur Subgroup of the Brauer Group, Lecture Notes in Mathematics, Vol. 397, Springer-Verlag, 1974.